# SDR SIMA960942

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: D602592
- Condition: Failed
- Location: Lt Mlg
- Part time: 14,136 hours
- Component: Messier, D22685040113
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TVC - FLT 4245 - AFTER LANDING AT TVC, DURING ROLL OUT TO TAXI WAY, AIRCRAFT LT MLG FAILED.  CREW COMPLIED WITH ENGINE SHUTDOWN AND EMERGENCY EVACUATION OF PASSENGERS.  INVESTIGATION SHOWED THAT THE MLG LANDING GEAR SEPARATED AT THE SWIVEL POINT BETWEEN LEG ASSY AND TRAILING ARM ASSY.  SUBMITTER STATES, THIS IS STRUCTURAL FAILURE OF THE LEG ASSY.  AN INDEPTH VISUAL INSPECTION WAS COMPLIED WITH AND ANOTHER GEAR WAS INSTALLED.  AIRCRAFT IS BEING FERRIED TO MQT.  FOR FURTHER INVESTIGATION AND INSPECTION.  DAMAGED GEAR COMPONENTS ARE BEING SENT TO THE NTSB.  (M)
